# SDR SWAA2022030878301

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE BROKEN. 8-38 / LOCATED AND DRILLED NEW SCUFF PLAE AT FWD CARGO DOOR (FWD CORNER POSITION) IRW 737-700 SRM 51-40-05-0G-0; 51-20-01-0G-0
